Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

merina...need advice adult content

hi ladies, well i had merina for over a month now, and i just had my 1st period since being on it, but the thing is i am still bleeding pretty heavy and its been 8days now, my periods are never longer then 3days..is this normal? i also been gettin bad cramping this whole time too, thanks, i plan on calling my doc but i just wanted to know if anyone else had or has this issue and if its normal or what not thanks bunchs!

Answer Question
 
babymama8787

Asked by babymama8787 at 12:31 PM on Dec. 4, 2010 in Babies (0-12 months)

Level 5 (64 Credits)
Answers (6)
  • I had Paragard, which is similar, but has no hormones. I know that this can be normal. If it persists for a few more days, call you doctor. If you are soaking more then one pad per hour, call or go in asap.
    Krysta622

    Answer by Krysta622 at 12:38 PM on Dec. 4, 2010

  • More common with Paragard, but the hormones can throw your periods out of whack. Mine have been all over the board. I wouldn't worry too much, but if a call to your doc will make you feel better, go for it.
    musicpisces

    Answer by musicpisces at 1:02 PM on Dec. 4, 2010

  • I did indeed have this problem for the first few months on a paragaurd. Then after a few more months it got lighter, now 5 years later I have no periods hardly at all. Like one day of spotting. It is really crazy. Use a hot pad and take some midol. It will really work. If in doubt do call your doc.
    mmmegan38

    Answer by mmmegan38 at 1:34 PM on Dec. 4, 2010

  • I had Mirena and my first period on it wasn't heavier than my usual periods, but it was crampier. I also spotted every day while I had it, I had it removed for that after 5 months of bleeding every day with no end in sight. Your periods should regulate soon, though. And they should become shorter and lighter after the first few.
    rhianna1708

    Answer by rhianna1708 at 4:15 PM on Dec. 4, 2010

  • I have Mirena, and after almost 6 months on it I've had really bad bleeding for days and days straight, I've had light blood, And the cramps have been normal one month and horrible the next. I know that it will take some time regulate, my doctor said it could be 6-12 months, but the Mirena make your periods lighter in the future.
    Sillylins

    Answer by Sillylins at 10:10 PM on Dec. 4, 2010

  • I got the mirena in mid august, had a period the first week in september, lightly spotted the rest of september and havent bled since. It throws peoples bodies off. Some peiople dont bleed after getting it, some peple dont stop bleeding. Both are normal. Have yo been checking your strings?
    carsonsmommytam

    Answer by carsonsmommytam at 1:28 PM on Dec. 6, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN